Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 211, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 7, 2007, 5:39 PM CDT for Brewster County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2007, 5:39 PM CDT (22:39 UTC)
- Expired
- May 7, 2007, 6:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Brewster County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3147 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 072241
SVRMAF
TXC043-072345-
/O.NEW.KMAF.SV.W.0211.070507T2239Z-070507T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
539 PM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 645 PM CDT
* AT 537 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT
5 MILES SOUTHWEST OF RIO GRANDE VILLAGE...OR 17 MILES SOUTHEAST OF
PANTHER JUNCTION...MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
RIO GRANDE VILLAGE...
STATE HIGHWAY 118 NORTH OF RIO GRANDE VILLAGE...
BOQUILLAS CANYON...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2912 10312 2909 10307 2923 10293 2946 10281
2954 10303
$$3 follow-up statements
000
WWUS54 KMAF 072308
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
607 PM CDT MON MAY 7 2007
TXC043-072345-
/O.CON.KMAF.SV.W.0211.000000T0000Z-070507T2345Z/
BREWSTER TX-
607 PM CDT MON MAY 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN BREWSTER COUNTY...
AT 602 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED ABOUT 3 MILES NORTHEAST OF RIO GRANDE VILLAGE...OR ABOUT 14
MILES EAST OF PANTHER JUNCTION...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS NORTHEAST OF RIO GRANDE
VILLAGE AND BOQUILLAS CANYON...INCLUDING FARM TO MARKET ROAD 2627
AND HEATH CANYON.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2912 10312 2909 10307 2923 10293 2946 10281
2954 10303
$$000
WWUS54 KMAF 072331
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
631 PM CDT MON MAY 7 2007
TXC043-072345-
/O.CON.KMAF.SV.W.0211.000000T0000Z-070507T2345Z/
BREWSTER TX-
631 PM CDT MON MAY 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN BREWSTER COUNTY...
AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
ABOUT 22 MILES NORTHEAST OF PANTHER JUNCTION...OR ALONG FARM TO
MARKET ROAD 2627...MOVING NORTHEAST AT 30 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2912 10312 2909 10307 2923 10293 2946 10281
2954 10303
$$000
WWUS54 KMAF 072343
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
643 PM CDT MON MAY 7 2007
TXC043-072352-
/O.EXP.KMAF.SV.W.0211.000000T0000Z-070507T2345Z/
BREWSTER TX-
643 PM CDT MON MAY 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREWSTER COUNTY
EXPIRES AT 645 PM CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE.
HOWEVER...NEW THUNDERSTORMS ARE DEVELOPING FROM JUST SOUTH OF
CASTOLON TO NEAR PANTHER JUNCTION. THESE STORMS COULD INTENSIFY AND
BECOME SEVERE.
MONITOR NOAA WEATHER RADIO...LOCAL MEDIA OUTLETS...FOR ADDITIONAL
STATEMENTS OR WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
A TORNADO WATCH HAS BEEN ISSUED UNTIL 200 AM CDT TUESDAY MORNING.
TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2912 10312 2909 10307 2923 10293 2946 10281
2954 10303
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:09 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 7, 2:09 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 PM CDT MON MAY 7 2007
.SHORT TERM...
CURRENT WATER VAPOR IMAGERY DEPICTS THE NE TO SW ORIENTATION OF THE
TROUGH WELL WITH AT LEAST ONE SHORTWAVE EVIDENT OVER NORTHERN
MEXICO. THIS TROUGH WILL REMAIN VERY STATIONARY THROUGH TUESDAY
EVENING WITH SEVERAL SHORTWAVES ROTATING AROUND THE BASE OF IT.
THE COLD FRONT THAT MOVED THROUGH THE AREA OVERNIGHT IS NOW SITTING
ALONG AN ABILENE TO SAN ANGELO TO DEL RIO LINE. THIS TOO IS
EXPECTED TO REMAIN STATIONARY THROUGH TUESDAY EVENING AND WILL
PROVIDE A CONVERGENT FOCUS FOR STORMS TODAY AND TOMORROW.
SURFACE WINDS ARE EXPECTED TO TURN TO THE EAST THIS AFTERNOON AND
TO THE SOUTHEAST LATER THIS EVENING. THIS EASTERLY FLOW WILL ALLOW
DEWPOINTS IN THE 60S AND 70S TO MOVE BACK INTO THE AREA. WINDS WILL
REMAIN EASTERLY ESPECIALLY WEST OF THE PECOS THROUGH TUESDAY. THERE
WILL BE SOME MODERATE MID-LEVEL LIFT TODAY...THE BEST THIS AFTERNOON
AND THEN AGAIN AFTER MIDNIGHT TONIGHT. HOWEVER...THE BEST MID AND
UPPER LEVEL LIFT ACROSS THE AREA WILL BE TOMORROW. A 30-35 KT LLJ
WILL DEVELOP OVERNIGHT TONIGHT ALONG THE EASTERN FRINGE OF THE CWA
RUNNING UP INTO THE BOUNDARY AND AIDING MOISTURE CONVERGENCE.
WHILE THE MAIN THREAT OVER THE NEXT SEVERAL DAYS WILL BE HEAVY RAIN
AND FLASH FLOODING...SEVERE WEATHER IS A POSSIBILITY THIS AFTERNOON
AND THIS EVENING AS WELL AS A SLIGHT CHANCE TOMORROW AS WELL.
INSTABILITY LOOKS SLIGHTLY BETTER TODAY THAN TOMORROW WITH SURFACE BASED
CAPE VALUES OF UP TO 2500 J/KG THIS AFTERNOON DOWN IN THE LOWER
TRANS PECOS. THE BEST SBCAPE VALUES TOMORROW WILL BE BELOW 1800
J/KG AND WILL BE DOWN IN THE BIG BEND AND THE LOWER TRANS PECOS.
0-6KM BULK SHEAR WILL BE AGAIN SLIGHTLY BETTER TODAY WITH 50-60KTS
EXPECTED AND ONLY 40-45KTS EXPECTED TOMORROW.
WITH GROUND SATURATED FROM LAST WEEKS RAINS ACROSS MUCH OF THE
AREA...PWAT VALUES ABOVE AN INCH...WHICH BRINGS THEM TO NEAR 200
PERCENT OF NORMAL...AND LOW LEVEL MOISTURE MOVING BACK INTO THE AREA
TONIGHT...HEAVY RAIN AND FLASH FLOODING WILL BE A GREAT THREAT OVER
THE NEXT TWO DAYS. A FLASH FLOOD WATCH WILL BE CONTINUED THROUGH
TUESDAY EVENING FOR THE ENTIRE COUNTY WARNING AREA.
.LONG TERM...
LARGE UPPER TROUGH THAT HAS BROUGHT ACTIVE WEATHER TO THE REGION
WILL DEVELOPER A CUTOFF LOW OVER NEW MEXICO BY WEDNESDAY. AS LONG AS
TROUGH/LOW IS WEST OF THE REGION... CHANCE FOR STORMS WILL CONTINUE.
WHEN UPPER LOW COMBINED WITH A STATIONARY FRONT DRAPED ACROSS THE
AREA THREAT FOR HEAVY RAIN WILL BE ENOUGH TO EXTEND THE FLASH FLOOD
WATCH THROUGH WEDNESDAY. WHILE WATCH FOR ALL THE AREA... MODEL
QPF CONTINUES TO DEVELOP HEAVIEST RAIN ACROSS EASTERN PERMIAN
BASIN... LOWER TRANS PECOS... AND SOUTHEASTERN NEW MEXICO.
WEDNESDAY NIGHT/THURSDAY MORNING THE TROUGH AXIS SHOULD CROSS THE
AREA ENDING THE CHANCES FOR WIDESPREAD RAIN. RAIN CHANCES WILL
TAPER OFF FROM WEST TO EAST... BUT THERE WILL PROBABLY BE A FEW
STORMS AROUND THE AREA THROUGH THE WEEKEND AS DAYTIME HEATING ACTS
ON THE RAIN SOAKED GROUND.
MAY AVERAGE MONTHLY RAINFALL AT MAF IS 1.79 INCHES... CONSIDERING WE
ARE ALREADY AT 1.52 THROUGH THE FIRST 6 DAYS... THERE IS A REALLY GOOD
CHANCE WE WILL EXCEED THAT THIS WEEK BY QUITE A BIT.
MODELS BUILD UPPER TROUGH IN FROM THE WEST THURSDAY KEEPING IT OVER
THE CWA THROUGH THE WEEKEND... BUT NOT BUILDING IT ACROSS THE REST
OF TEXAS. RIDGE WILL BRING WARMER TEMPERATURES AND DRIER WEATHER
TO THE REGION.
TEMPERATURES WILL REMAIN COOL ON WEDNESDAY AS CLOUD COVER AND
RAINFALL LIMIT INSOLATION... BUT BY THURSDAY WILL SEE A RETURN TO
80S WITH 90S ALONG THE PECOS AND RIO GRANDE. TEMPERATURES WILL
INCREASE THROUGH NEXT MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 61 71 57 73 / 80 80 60 60
CARLSBAD NM 56 70 52 75 / 60 60 40 40
DRYDEN TX 66 79 63 79 / 50 60 50 40
FORT STOCKTON TX 60 81 59 77 / 60 60 60 50
GUADALUPE PASS TX 50 64 49 72 / 60 50 40 40
HOBBS NM 53 67 54 75 / 60 80 50 50
MARFA TX 51 76 48 74 / 50 50 50 40
MIDLAND INTL AIRPORT TX 58 72 57 74 / 80 80 60 60
ODESSA TX 58 72 58 75 / 80 80 60 60
WINK TX 59 76 59 79 / 70 70 60 50
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 12 PM THIS AFTERNOON TO 6 PM MDT
WEDNESDAY FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...
EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...
NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...FLASH FLOOD WATCH FROM 1 PM CDT /12 PM MDT/ THIS AFTERNOON TO 7
PM CDT /6 PM MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
&&
74/72Hazardous weather outlook, May 7, 1:07 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 107 PM CDT MON MAY 7 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 107 PM CDT MON MAY 7 2007 /1207 PM MDT MON MAY 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING...FLASH FLOODING...AND SEVERE WEATHER CONCERNS ARE ON THE INCREASE ACROSS MUCH OF THE AREA TODAY. THE PRESENCE OF RICH MOISTURE ALONG AND NEAR A FRONTAL BOUNDARY ACROSS THE PERMIAN BASIN AND A STRONG UPPER TROUGH TO THE WEST WILL RESULT IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. HEAVY RAIN AND FLASH FLOODING IS EXPECTED WITH THESE STORMS... ESPECIALLY ACROSS THE LOWER TRANS PECOS AND INTO THE PERMIAN BASIN. SEVERE STORMS ARE POSSIBLE ACROSS THE FORECAST AREA THIS AFTERNOON INTO TONIGHT WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT AT THIS TIME...ESPECIALLY WEST OF THE PECOS INTO THE BIG BEND REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AS A SERIES OF UPPER AIR DISTURBANCES MOVE ACROSS THE AREA AHEAD OF THE PRIMARY UPPER LOW...THE OPPORTUNITY FOR HEAVY RAIN AND SEVERE WEATHER TO DEVELOP REMAINS LIKELY THROUGH WEDNESDAY. FLASH FLOODING IS LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY THIS AFTERNOON AND TONIGHT. THIS IS EXPECTED TO BE AN EXTENDED PERIOD OF SEVERE WEATHER AND FLASH FLOODING. SPOTTER GROUPS AND EMERGENCY OFFICIALS SHOULD MAKE PREPARATIONS FOR A POTENTIALLY SIGNIFICANT WEATHER EVENT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 7, 1:32 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 132 PM CDT MON MAY 7 2007 TXZ075-082-071930- PECOS-TERRELL- 132 PM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ALERT... STRONG THUNDERSTORMS ARE DEVELOPING ACROSS TERRELL AND SOUTHEASTERN PECOS COUNTIES. AT 126 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ALONG 13 MILES NORTH OF SANDERSON...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL AFFECT FARM TO MARKET ROAD 2400 IN NORTHERN TERRELL COUNTY. OTHER STRONG THUNDERSTORMS WERE LOCATED 20 MILES SOUTHEAST OF SANDERSON...AND 35 MILES SOUTHEAST OF FORT STOCKTON...AND WERE ALSO MOVING NORTHEAST AT 25 MPH. THESE STORMS ARE INCREASING AND INTENSITY...AND COULD BECOME SEVERE. STRONG WINDS IN EXCESS OF 50 MPH...HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING ARE ALL LIKELY WITH THESE STORMS. SEEK SAFE SHELTER IF STORMS APPROACH. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS OR WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
Special weather statement, May 7, 3:49 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 349 PM CDT MON MAY 7 2007 TXZ082-072145- TERRELL- 349 PM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN TERRELL COUNTY. AT 346 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTEND FROM 13 MILES NORTHEAST OF THE TERRELL GAS PLANT...TO THE TERRELL COUNTY GAS PLANT...TO ABOUT 13 MILES NORTH OF DRYDEN...MOVING NORTHEAST AT 20 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...PEA TO MARBLE SIZE HAIL...AND GUSTY WINDS NEAR 45 MPH. MOTORISTS TRAVELING ALONG STATE HIGHWAY 349 IN NORTHERN TERRELL COUNTY SHOULD WATCH FOR PONDING OF WATER ON THE ROADS AND FLOODING OF LOW LYING AREAS. SEEK SAFE SHELTER IN A STURDY SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 7, 4:40 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 440 PM CDT MON MAY 7 2007 TXZ063-072215- GLASSCOCK- 440 PM CDT MON MAY 7 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR GLASSCOCK COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF GARDEN CITY AT 440 PM CDT...MOVING NORTHEAST AT 30 MPH. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, May 7, 5:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 536 PM CDT MON MAY 7 2007 TXZ081-072330- BIG BEND AREA- 536 PM CDT MON MAY 7 2007 ...STRONG THUNDERSTORMS MOVING INTO SOUTHERN BREWSTER COUNTY... AT 533 PM CDT...STRONG THUNDERSTORMS WERE MOVING INTO THE SOUTHERN BIG BEND REGION...AND EXTENDED ROUGHLY FROM NEAR BOQUILLAS CANYON...TO RIO GRANDE VILLAGE...TO NEAR THE MARSICAL CANYON AREA. THE STORMS ARE MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 50 MPH...HAIL...VERY HEAVY RAIN...AND FREQUENT LIGHTNING. RESIDENTS AND CAMPERS ACROSS THESE LOCATIONS SHOULD SEEK SAFE SHELTER. MONITOR LOCAL MEDIA OUTLETS FOR LATER STATEMENTS AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN MIDLAND.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:00 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 60 min |
| May 6, 8:30 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| May 6, 8:30 PM CDT | Tornado Warning | MAF | Reagan | 45 min |
| May 6, 9:24 PM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 6, 9:24 PM CDT | Tornado Warning | MAF | Pecos | 51 min |
| May 6, 10:11 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 64 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 62 min |
| May 6, 10:55 PM CDT | Flash Flood Warning | MAF | Reagan | 3 hr |
| May 6, 11:15 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 46 min |
| May 6, 11:24 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 66 min |
| May 6, 11:56 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 49 min |
| May 7, 12:25 AM CDT | Flash Flood Warning | MAF | Pecos | 3 hr |
| May 7, 1:51 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 54 min |
| May 7, 2:52 AM CDT | Flash Flood Warning | MAF | Terrell | 3 hr |
| May 7, 2:54 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 66 min |
| May 7, 3:59 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 61 min |
| May 7, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 48 min |
| May 7, 2:47 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.